Alert archive / Montana / High Wind Warnings in 2012
High Wind Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 24, 2012, 2:08 PM MST. It took effect at Feb 25, 2012, 12:00 AM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2012, 2:08 PM MST (21:08 UTC)
- In effect from
- Feb 25, 2012, 12:00 AM MST
- Expired
- Feb 25, 2012, 6:36 PM MST
- In force
- 19 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
203 WWUS75 KTFX 242108 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 208 PM MST FRI FEB 24 2012 MTZ009-048-250915- /O.NEW.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 208 PM MST FRI FEB 24 2012 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO SATURDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH. * OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-055-250915- /O.NEW.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 208 PM MST FRI FEB 24 2012 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY FOR ELEVATIONS ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR ELEVATIONS ABOVE 5000 FEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH SATURDAY EVENING. * WINDS: SUSTAINED SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * OTHER IMPACTS: CROSSWINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW ONE HALF MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: BOZEMAN PASS...TARGHEE PASS... NORRIS HILL...RAYNOLDS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
328 WWUS75 KTFX 250354 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 854 PM MST FRI FEB 24 2012 MTZ009-048-251500- /O.CON.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 854 PM MST FRI FEB 24 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO SATURDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 TO 70 MPH. * OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-055-251500- /O.CON.KTFX.HW.W.0014.120225T0700Z-120226T0600Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 854 PM MST FRI FEB 24 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY FOR ELEVATIONS ABOVE 5000 FEET... A HIGH WIND WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST SATURDAY. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH SATURDAY EVENING. * WINDS: SUSTAINED SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * OTHER IMPACTS: CROSSWINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW ONE HALF MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: BOZEMAN PASS...TARGHEE PASS... NORRIS HILL...RAYNOLDS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
353 WWUS75 KTFX 251044 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 344 AM MST SAT FEB 25 2012 MTZ009-048-252245- /O.CON.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 344 AM MST SAT FEB 25 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS CONTINUE INTO SATURDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 TO 70 MPH. * OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ015-055-252245- /O.CON.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 344 AM MST SAT FEB 25 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR ELEVATIONS ABOVE 5000 FEET... A HIGH WIND WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH SATURDAY EVENING. * WINDS: SUSTAINED SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * OTHER IMPACTS: CROSSWINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES BELOW ONE HALF MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: BOZEMAN PASS...TARGHEE PASS... WEST YELLOWSTONE...NORRIS HILL...RAYNOLDS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
484 WWUS75 KTFX 252110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 210 PM MST SAT FEB 25 2012 MTZ015-055-252215- /O.CAN.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/ MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL...RAYNOLDS PASS... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 210 PM MST SAT FEB 25 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. THE HIGH WIND WARNING FOR GALLATIN AND MADISON COUNTY EFFECTING NORRIS HILL...RAYNOLDS PASS...BOZEMAN PASS...AND TARGHEE PASS HAS BEEN CANCELED. WIND SPEEDS HAVE DECREASED BELOW HIGH WIND CRITERIA AND ARE NOT EXPECTED TO RETURN TO DAMAGING SPEEDS. $$ MTZ009-048-260600- /O.CON.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 210 PM MST SAT FEB 25 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS CONTINUE INTO SATURDAY EVENING. * WINDS: SUSTAINED WESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 TO 70 MPH. * OTHER IMPACTS: HEAVY SNOW AND BLOWING SNOW WILL CREATE NEAR WHITEOUT CONDITIONS AT TIMES IN THE HIGHER ELEVATIONS... INCLUDING MARIAS PASS. CROSSWINDS WILL ALSO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
074 WWUS75 KTFX 260136 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 636 PM MST SAT FEB 25 2012 MTZ009-048-260245- /O.CAN.KTFX.HW.W.0014.000000T0000Z-120226T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 636 PM MST SAT FEB 25 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED ALONG THE ROCKY MOUNTAIN FRONT. OCCASIONAL GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 24, 11:00 AM MST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 24, 11:00 AM MST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1100 AM MST FRI FEB 24 2012 .UPDATE... NO SIGNIFICANT CHANGES TO THE FORECAST THIS MORNING AS A RIDGE BUILDS IN OVER THE AREA BRIEFLY TODAY. THE NEXT SYSTEM IS STILL EXPECTED TO IMPACT THE AREA SATURDAY BRINGING A RETURN TO MORE SEASONAL TEMPERATURES AND ADDITIONAL LIGHT PRECIPITATION ACROSS MUCH OF THE AREA. SUK && .AVIATION... UPDATED 1800Z. EXPECT VFR CONDITIONS INTO THIS EVENING. FOR THIS AFTERNOON THERE WILL BE SCATTERED SNOW SHOWERS OVER THE WESTERN MOUNTAINS. MOISTURE WILL INCREASE AFTER MIDNIGHT FROM THE WEST. SNOW WILL BECOME WIDESPREAD OVER THE WESTERN MOUNTAINS WITH AREAS OF MOUNTAIN OBSCUREMENT. THESE CONDITIONS WILL SPREAD TO THE SOUTHWEST MOUNTAINS BY SATURDAY MORNING. A PACIFIC COLD FRONT WILL MOVE EAST THROUGH THE AREA LATE TONIGHT THROUGH SATURDAY MORNING. EXPECT SNOW SHOWERS WITH THE FRONT OVER SOUTHWEST MONTANA AND THERE WILL BE AT LEAST LOCAL MVFR OR POSSIBLY EVEN IFR CONDITIONS FOR THE VALLEYS. DO NOT THINK THESE LOW CONDITIONS WOULD LAST MORE THAN AN HOUR OR TWO. SNOW SHOWERS WILL BE LESS WIDESPREAD OVER THE PLAINS BUT EVEN THOSE AREAS COULD SEE BRIEF MVFR OR EVEN IFR CONDITIONS WITH THE SNOW SHOWERS. SHOULD MENTION THAT THERE WILL BE A THREAT OF MVFR CONDITIONS IN SNOW OVER NORTHCENTRAL MONTANA LATE TONIGHT INTO SATURDAY MORNING AHEAD OF THE COLD FRONT. CONFIDENCE IN FORECAST WINDS IS LOW DUE IN PART TO MODEL DIFFERENCES WITH THE TIMING OF THE PACIFIC FRONT. && .PREV DISCUSSION... /ISSUED 449 AM MST FRI FEB 24 2012/ TODAY THROUGH SUNDAY...SATELLITE INDICATES A HIGH PRESSURE RIDGE OVER THE EASTERN PACIFIC WHICH SHOULD MOVE OVER THE WEST COAST BY THIS MORNING...AND OVER THE ROCKIES BY LATE FRIDAY AFTERNOON. THE AIRMASS WILL BE RATHER DRY BUT THE NEXT WEATHER SYSTEM WILL BE MOVING OVER THE WEST COAST BY MIDNIGHT. THIS LOW PRESSURE TROF WILL MOVE OVER THE ROCKIES BY NOON SATURDAY. MOST OF THE DYNAMICS OF THIS TROF WILL DIG SOUTH OF THE ZONES WITH QUITE WEAK FLOW ALOFT OVER THE CENTRAL AND NORTHERN ZONES. AN ASSOCIATED COLD FRONT WILL PUSH INTO THE HILINE LATE SATURDAY. SOME DIFFERENCES IN TIMING AS THE NAM SWITCHES THE WINDS TO THE NORTHWEST WITH LOW LEVEL MOISTURE MOVING INTO THE HILINE BY LATE SATURDAY AFTERNOON. HOWEVER...THE ECMWF AND GFS ARE BOTH SLOWER WITH THE FRONT. WILL GO CONSERVATIVE ON MAX TEMPS SATURDAY AS THEY ARE DEPENDENT UPON TIMING OF THE COLD FRONT. UPSLOPE FLOW WILL NOT BE STRONG AND SNOWFALL AMOUNTS ACROSS THE PLAINS WILL REMAIN RATHER LOW. WEAK CYCLONIC FLOW WILL REMAIN ALOFT THROUGH SUNDAY AND A CHANCE OF SNOW WILL CONTINUE. WILL ISSUE A WATCH FOR SNOW OVER THE NORTHERN ROCKIES...AN ADVISORY FOR PORTIONS OF SOUTHWEST MONTANA. ZELZER SUNDAY NIGHT THROUGH FRIDAY...EXPECT A FAIRLY QUIET WEEK OF WEATHER OVER THE REGION FOR MUCH OF NEXT WEEK WITH NO MAJOR STORMS EXPECTED FOR THE FIRST HALF OF THE WEEK. PRECIPITATION SHOULD BE GENERALLY COMING TO AN END OVER MUCH OF THE AREA ON SUNDAY EVENING...AS THE STORM SYSTEM FROM SATURDAY/SUNDAY MORNING EXITS THE REGION. WITH SOME CLEARING EXPECTED BY EARLY MONDAY MORNING...OVERNIGHT LOWS WILL BE ON THE COLD SIDE...ESPECIALLY IN AREAS THAT HAVE A FRESH SNOW COVER. THERE WILL BE WEAK UPPER LEVEL DISTURBANCES MOVING THROUGH THE REGION ALOFT FROM MONDAY THROUGH FRIDAY...BUT EACH DISTURBANCE IS RATHER WEAK AND FAST MOVING...AND THE END RESULT WILL BE JUST MINOR SNOWFALLS...AND MOST OF THE ACCUMULATING SNOWFALL CONFINED TO THE MOUNTAINS. AFTERNOON TEMPERATURES WILL STILL BE WELL BELOW NORMAL FOR MONDAY...BUT THEN GRADUALLY WARM BACK UP TO NEAR NORMAL READINGS BY THE END OF THE WEEK. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 41 30 42 17 / 0 20 20 60 CTB 38 28 40 10 / 10 30 20 70 HLN 39 26 38 19 / 10 20 50 50 BZN 39 21 38 14 / 10 20 80 60 WEY 26 11 25 4 / 20 30 80 60 DLN 39 22 35 13 / 10 20 70 40 HVR 40 24 42 12 / 10 30 60 80 LWT 35 27 39 15 / 10 20 40 60 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR ELEVATIONS ABOVE 5000 FEET FOR NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. WINTER WEATHER ADVISORY FROM 8 AM SATURDAY TO 5 AM MST SUNDAY BEAVERHEAD...GALLATIN...MADISON. && SHORT TERM...SUK LONG TERM...BRUSDA AVIATION...BRUSDA WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 24, 5:02 AM MST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 502 AM MST FRI FEB 24 2012 MTZ009-048-251215- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 502 AM MST FRI FEB 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WATCH IS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED WITH ISOLATED SNOW AMOUNTS UP TO 15 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER STORM WATCH CONTINUES THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-055-251215- BEAVERHEAD-MADISON-GALLATIN- 502 AM MST FRI FEB 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WEATHER ADVISORY FOR SNOW IS IN EFFECT FROM 8 AM SATURDAY TO 5 AM MST SUNDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES BELOW 6000 FEET ARE EXPECTED...5 TO 10 INCHES ABOVE 6000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT UNTIL 5 AM SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010>014-044>047-049>054-251215- EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 502 AM MST FRI FEB 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 4:27 AM MST | Winter Storm Watch | TFX | 10 hr | |
| Feb 24, 4:27 AM MST | Winter Weather Advisory | TFX | 53 hr | |
| Feb 24, 2:23 PM MST | Winter Storm Warning | TFX | 37 hr |
Nearby
High Wind Warnings in Montana, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.